# SDR CA120827007

- Difficulty date: August 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) LIMITED EVENT DETAILS AVAILABLE. IT WAS REPORTED THAT THE ENGINE HAD AN UNCOMMANDED POWER ROLLBACK FOLLOWED BY AN IFSD.  ENGINE WAS RE-STARTED, ACFT TURNED AROUND FOR A SAFE LANDING TO AIRPORT OF ORIGIN.  TROUBLESHOOTING ONGOING.
